# SDR DALA2022020400724

- Difficulty date: February 1, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 83,051 hours, 15,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 THE FUS EXTERNAL SKIN PROTRUDE AT BS 1197+110 TO 1197 +38 AND S-36R. CORRECTIVE ACTION: SKIN REPAIRED AS PER B767-400 SRM 53-00 (2106440)
